Alert archive / West Virginia / Flash Flood Watches in 2015

Flash Flood Watch 13, NWS Charleston, WV

July 19, 20154 states

NWS Charleston, WV issued this flash flood watch at Jul 19, 2015, 3:08 PM EDT for 4 states. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2015, 3:08 PM EDT (19:08 UTC)
Expired
Jul 19, 2015, 11:07 PM EDT
In force
8 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 41 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 38 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WGUS61 KRLX 191908
FFARLX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT SUN JUL 19 2015

...THUNDERSTORM COMPLEX TO BRING HEAVY RAIN THROUGH THIS
EVENING...

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>031-033>039-200315-
/O.NEW.KRLX.FF.A.0013.150719T1908Z-150720T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...WELCH...GARY...WAR...MULLENS...OCEANA...
PINEVILLE...BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON
308 PM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... 
  SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA... 
  INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD...
   CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO...
  ATHENS... GALLIA...JACKSON OH...LAWRENCE OH...MORGAN...MEIGS...
  PERRY... VINTON AND WASHINGTON. IN SOUTHWEST VIRGINIA...
  BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE...BRAXTON...
  CABELL... CALHOUN...CLAY...DODDRIDGE...FAYETTE...GILMER...
  HARRISON... JACKSON WV...KANAWHA...LEWIS...LINCOLN...LOGAN...
  MASON... MCDOWELL...MINGO...NICHOLAS...PLEASANTS...PUTNAM...
  RALEIGH... RITCHIE...ROANE...TYLER...UPSHUR...WAYNE...
  WEBSTER...WIRT... WOOD AND WYOMING. 

* THROUGH LATE TONIGHT

* A CLUSTER OF THUNDERSTORMS WILL RUMBLE FROM WEST TO EAST ACROSS
  THE WATCH AREA THIS AFTERNOON THROUGH THIS EVENING. IN THE WAKE
  OF THIS CLUSTER...ADDITIONAL THUNDERSTORMS MAY FORM IN THE WATCH
  AREA OVERNIGHT.

* THE GROUND IS SATURATED FROM THE WET SUMMER...AND MANY AREA
  STREAMS ARE RUNNING HIGH. ANY PERSISTENT DOWNPOUR IS LIKELY TO
  CAUSE HIGH WATER INCLUDING FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TRM
2 follow-up statements
395 
WGUS61 KRLX 200217
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1017 PM EDT SUN JUL 19 2015

...THUNDERSTORM COMPLEX TO BRING HEAVY RAIN THROUGH THIS
EVENING...

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>031-033>039-200800-
/O.CON.KRLX.FF.A.0013.000000T0000Z-150720T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...WELCH...GARY...WAR...MULLENS...OCEANA...
PINEVILLE...BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON
1017 PM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST 
  VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS... 
  IN NORTHEAST KENTUCKY...BOYD...CARTER...GREENUP AND LAWRENCE 
  KY. IN SOUTHEAST OHIO...ATHENS...GALLIA...JACKSON OH... 
  LAWRENCE OH...MORGAN...MEIGS...PERRY...VINTON AND WASHINGTON. 
  IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST 
  VIRGINIA...BOONE...BRAXTON...CABELL...CALHOUN...CLAY... 
  DODDRIDGE...FAYETTE...GILMER...HARRISON...JACKSON WV... 
  KANAWHA...LEWIS...LINCOLN...LOGAN...MASON...MCDOWELL...MINGO...
   NICHOLAS...PLEASANTS...PUTNAM...RALEIGH...RITCHIE...ROANE... 
  TYLER...UPSHUR...WAYNE...WEBSTER...WIRT...WOOD AND WYOMING. 

* UNTIL 4 AM EDT MONDAY

* A CLUSTER OF SHOWERS WILL MOVE FROM WEST TO EAST ACROSS THE
  WATCH AREA EARLY TONIGHT. IN THE WAKE OF THIS
  CLUSTER...ADDITIONAL THUNDERSTORMS MAY FORM IN THE WATCH AREA
  OVERNIGHT.

* THE GROUND IS SATURATED FROM THE WET SUMMER...AND MANY AREA 
  STREAMS ARE RUNNING HIGH. ANY PERSISTENT DOWNPOUR IS LIKELY TO 
  CAUSE HIGH WATER INCLUDING FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
257 
WGUS61 KRLX 200307
FFARLX

FLOOD WATCH
NATIONAL WEATHER SERVICE CHARLESTON WV
1107 PM EDT SUN JUL 19 2015

...SHOWERS AND STORMS DECREASED IN COVERAGE AND INTENSITY...

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>031-033>039-200415-
/O.CAN.KRLX.FF.A.0013.000000T0000Z-150720T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...
GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...
VIENNA...ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...
MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...
HURRICANE...CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...WELCH...GARY...WAR...MULLENS...OCEANA...
PINEVILLE...BECKLEY...FAYETTEVILLE...SUMMERSVILLE...RICHWOOD...
CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON
1107 PM EDT SUN JUL 19 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY...
SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN
CANCELLED. RADAR IMAGES SHOW AN AREA OF LIGHT TO MODERATE RAINFALL
FALLING APART AS IT MOVES ACROSS THE OHIO RIVER. THE THREAT FOR
FLASH FLOODING NO LONGER EXISTS...AND THE FLOOD FLASH WATCH HAS
BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 2:15 PM EDT, 53 minutes earlier.

Area forecast discussion, Jul 19, 2:15 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
215 PM EDT SUN JUL 19 2015

.SYNOPSIS...
THE HOT AND HUMID WEEKEND CONTINUES WITH SCATTERED CONVECTION. A
COLD FRONT WILL BE IN THE VICINITY EARLY IN THE WORK WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
200 PM UPDATE...
AN INCREASE IN POPS MAY BE IN ORDER GIVEN UPSTREAM DEVELOPMENT
EARLY THIS AFTERNOON.

PREV DISCN...
ANOTHER HOT AND HUMID DAY ON TAP. CONCERNED WITH FLASH FLOOD
POTENTIAL AS PRECIPITABLE WATER IN THE SOUNDINGS IS GETTING RATHER
HIGH. HOWEVER...MODELS ARE STRUGGLING AS TO WHERE CONVECTION WILL
DEVELOP. THEREFORE WILL BE FAIRLY GENERIC IN THE POPS AND HOLD OFF
ON A FLASH FLOOD WATCH FOR NOW. WILL STAY CLOSER TO THE GFS MOS AS
IT HAS BEEN OUTPERFORMING THE MET MOS FOR AFTERNOON HIGHS.

WITH UNSTABLE AIR OVER THE AREA AND A COLD FRONT APPROACHING FROM
THE NORTH...CHANCES OF THUNDERSTORMS SHOULD CONTINUE OVERNIGHT.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
THE ACTIVE WEATHER PATTERN CONTINUES IN THE SHORT TERM PERIOD. A
FRONTAL BOUNDARY...WILL BE STALLED OUT ACROSS THE CWA MONDAY NIGHT
INTO EARLY TUESDAY...WITH ADDITIONAL UPPER DISTURBANCES MOVING
THROUGH THE CWA...TRIGGERING SHOWERS AND THUNDERSTORMS. THIS...WITH
THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE...WILL KEEP FLASH
FLOODING A CONCERN...UNTIL AT LEAST LATER IN THE DAY TUESDAY....WHEN
A SECONDARY FRONT MOVES INTO THE REGION. BEHIND THIS FRONT...DRIER
AIR...DEW POINTS POSSIBLY INTO THE 50S TO EVEN 40S ACROSS THE
MOUNTAINS...AND COOLER TEMPERATURES. HIGH PRESSURE ACROSS THE AREA
WILL RESULT IN COOL...CLEARER NIGHTS...WITH FOG DEVELOPMENT A
POSSIBILITY IN THE MORNINGS.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL GRADUALLY SLIDE OFF TO THE EAST BY FRIDAY INTO
SATURDAY...WITH MOISTURE GRADUALLY INCREASING...AND CHANCES FOR POPS
RETURNING...MAINLY ACROSS THE MOUNTAINS DURING PEAK HEATING HOURS.
ANOTHER SYSTEM WILL APPROACH THE AREA LATE IN THE WEEK...BRINGING A
RETURN OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THUNDERSTORMS WERE FORMING ACROSS SW OHIO EARLY THIS
AFTERNOON...INCREASING THE CHANCE FOR IMPACTS ON TAFS SITES LATER
THIS AFTERNOON AND TONIGHT...ESPECIALLY HTS AND CRW.
ANY THUNDERSTORM CAN BRING IFR IN HEAVY RAIN ALONG WITH VERY
STRONG WIND GUSTS. OTHERWISE CONDITIONS WILL BE VFR TO AT TIMES
MVFR IN LOW CU/STRATOCU. AREAS OF DENSE FOG MAY AGAIN FORM
OVERNIGHT TONIGHT...ESPECIALLY WHERE IT RAINS BEFOREHAND.

SFC FLOW WILL CONTINUE LIGHT W TO SW. LIGHT SW FLOW ALOFT INTO
TONIGHT WILL BECOME LIGHT W TO NW OVERNIGHT INTO MON.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z MONDAY...

FORECAST CONFIDENCE: HIGH.

ALTERNATE SCENARIOS...DUE TO THE SCATTERED NATURE OF
THUNDERSTORMS...SPECIFIC TIMING AND INTENSITY IS NOT INCLUDED IN THE
TAFS. FOG FORMATION OVERNIGHT TONIGHT WILL BE GREATLY ENHANCED
WHEREVER IT RAINS BEFOREHAND.

AFTER 18Z MONDAY... IFR IN SHOWERS/STORMS MONDAY NIGHT INTO
TUESDAY WITH FRONT IN THE AREA...AND IN FOG LATE TUESDAY NIGHT
INTO WEDNESDAY MORNING AND MAYBE AGAIN THE FOLLOWING NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/SL
NEAR TERM...RPY
SHORT TERM...SL
LONG TERM...SL
AVIATION...TRM
Hazardous weather outlook, Jul 19, 3:36 AM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
336 AM EDT SUN JUL 19 2015

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>016-018-024>030-
033>039-046-047-200745-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-DICKENSON-
BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-
CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
336 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

IF STRONGER THUNDERSTORMS MOVE OVER THE SAME LOCATION MULTIPLE
TIMES...FLASH FLOODING COULD RESULT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY
AND TUESDAY. FLASH FLOOD HEADLINES MAY BE NEEDED.

THERE IS A SLIGHT RISK OF THUNDERSTORMS MONDAY AFTERNOON AND
EVENING PRODUCING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-083>085-WVZ009>011-017-019-020-031-032-040-200745-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD-
PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR-
336 AM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

IF STRONGER THUNDERSTORMS MOVE OVER THE SAME LOCATION MULTIPLE
TIMES...FLASH FLOODING COULD RESULT.

THERE IS A SLIGHT RISK OF THUNDERSTORMS THIS AFTERNOON AND
EVENING PRODUCING DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY
AND TUESDAY. FLASH FLOOD HEADLINES MAY BE NEEDED.

THERE IS A SLIGHT RISK OF THUNDERSTORMS MONDAY AFTERNOON AND
EVENING PRODUCING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 19, 9:28 AM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
928 AM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLOOD            1 NE MARTHA             38.01N  82.90W
07/19/2015                   LAWRENCE           KY   TRAINED SPOTTER

            BLAINE CREEK OUT OF ITS BANKS IN SPOTS BETWEEN BLAINE
            AND MARTHA... AND HAS BACKED UP INTO TRIBUITARIES. IT
            WAS BEGINNING TO RECEDE.

&&

EVENT NUMBER RLX1501779

TRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:41 PM EDTSpecial Weather StatementRLXJackson64 min
Jul 19, 3:57 PM EDTSpecial Weather StatementRLXHocking, Jackson, Perry, Vinton33 min
Jul 19, 4:24 PM EDTSpecial Weather StatementRLXAthens, Gallia, Lawrence, Perry36 min
Jul 19, 4:58 PM EDTSpecial Weather StatementRLXAthens, Meigs, Morgan32 min
Jul 19, 5:31 PM EDTSpecial Weather StatementRLXWashington59 min
Jul 18, 8:21 PM EDTSpecial Weather StatementRLXKanawha9 min
Jul 18, 8:31 PM EDTFlash Flood WarningRLXKanawha, Putnam3 hr
Jul 19, 6:45 PM EDTSpecial Weather StatementRLXBraxton30 min
Jul 19, 7:17 PM EDTSpecial Weather StatementRLXBraxton58 min
Jul 18, 11:37 PM EDTSpecial Weather StatementRLXCarter68 min
Jul 18, 11:43 PM EDTSpecial Weather StatementRLXLawrence62 min
Jul 19, 12:34 AM EDTFlash Flood Warning EmergencyRLXCarter, Lawrence4 hr
Jul 19, 4:49 AM EDTAreal Flood WarningRLXLawrence9 hr
Jul 19, 5:38 PM EDTSpecial Weather StatementRLXLawrence52 min

Nearby

Flash Flood Watches in West Virginia, 2015Flash Flood Watches in Ohio, 2015Flash Flood Watches in Kentucky, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.